Antigrippine Trieffect Cough is indicated for the short-term relief of cold and flu symptoms, including mild to moderate pain, headache, nasal congestion and sore throat, chills and fever, and in the relief of productive cough. Recommended for adults, seniors and children aged 16 and over.
Active substance: Paracetamol 500mg + Guaifenesin 100mg + Phenylephrine Hydrochloride 6.1mg.
Dosage and method of administration:
Adults, elderly and children 16 years and older: 2 capsules every 4 to 6 hours as needed up to a maximum of 3 doses in 24 hours. Do not take more than 6 capsules (3g of paracetamol) in 24 hours. It should not be used in adults, the elderly and children aged 16 years and over, weighing less than 50 kg. For oral use. Capsules should be swallowed whole with water and not chewed. The recommended daily dosage or the specified number of doses must not be exceeded due to the risk of liver damage.
Hypersensitivity to the active substances or to any of the excipients. Patients taking or who have taken monoamine oxidase inhibitors in the last two weeks. Hypertension. Cardiovascular disease. Hyperthyroidism. Diabetes mellitus. Pheochromocytoma. Use in patients receiving therapy with tricyclic antidepressants, beta blockers or other antihypertensive agents. Angle-closure glaucoma. Severe liver failure. Pregnancy. Use in patients taking other sympathomimetics (such as decongestants, appetite suppressants, amphetamine-like psychostimulants).
In case of doubt or persistence of symptoms consult your doctor or pharmacist.
In accordance with the legislation in force, medicines not subject to medical prescription, in Portugal, can only be delivered in the municipalities of Maia, Gondomar, Matosinhos, Porto, Santo Tirso, Trofa, Valongo and Vila do Conde. This limitation does not apply to shipments to other Member States of the European Union.